# SDR ERAA093718

- Difficulty date: October 16, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 14,253 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715
- Part serial: BR35059
- Condition: Malfunctioned
- Location: Engine
- Part time: 8,974 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TORQUE SPLIT OF 16 PERCENT.  HEAVY DROOPING, HIGH HYSTERISIS.  THROTTLE SHAFT BRAKING WORN, INTERNAL DRIVE BEARINGS TOUGH/DRY.  REPAIRED AND TESTED IAW MFG OHM FORM 15-1095A.
